Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Generalized LMRD code bounds for constant dimension codes

Title data

Kurz, Sascha:
Generalized LMRD code bounds for constant dimension codes.
In: IEEE Communications Letters. Vol. 24 (October 2020) Issue 10 . - pp. 2100-2103.
ISSN 1558-2558
DOI: https://doi.org/10.1109/LCOMM.2020.3003132

Abstract in another language

In random network coding so-called constant dimension codes (CDCs) are used for error correction and detection. Most of the largest known codes contain a lifted maximum rank distance (LMRD) code as a subset. For some special cases, Etzion and Silberstein have demonstrated that one can obtain tighter upper bounds on the maximum possible cardinality of CDCs if we assume that an LMRD code is contained. The range of applicable parameters was partially extended by Heinlein. Here we fully generalize those bounds, which also sheds some light on recent constructions.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: constant dimension codes; lifted maximum rank distance codes; code bounds;
network coding
Subject classification: Mathematics Subject Classification Code: 51E20 (05B25 94B65)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 12 Oct 2020 11:56
Last Modified: 12 Oct 2020 11:56
URI: https://eref.uni-bayreuth.de/id/eprint/58183